# SDR 99ZZZX3318

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211*
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Part number: LK83060
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND ON MAGNETIC PARTICLE INSPECTION.
